# SDR SIMA20120806002

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 24,285 hours, 20,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2726, CREW REPORTED MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND INTERIOR DOOR HANDLE LOOSE, TIGHTEN HANDLE.  OPS CHECKED GOOD IAW AMM 140 52-00-00.  AIRCRAFT RETURNED TO SERVICE.
